# SDR SWIA200514708

- Difficulty date: January 21, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 4,945 hours, 3,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA UNDER FLOOR INTERCOSTAL AT APPROX FS 485, LBL 36 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED ANGLE IAW REO 601R-53-41-059.
